# SDR DALA2025112408541

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,844 hours, 27,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT HOLE 6 LOC. FR 16RH DOUBLE JOGGLE AREA.   REPAIRED PER ERA 629916-14AD REV ORIGINAL. (1314847)
